MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number PN-0006000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tablo instructions for use (ifu) warning and caution: monitor patient¿s blood pressure and general physical status during treatment and initiate appropriate remedial measures or therapy.Particularly monitor and control the patient¿s serum potassium level to prevent cardiac dysrhythmia and the patient¿s blood clotting time to prevent clotting disorders.Outset field service engineer (fse) reviewed the system log with the procedure date (b)(6) 2026 and confirmed alarm_venous_pressure_high.No console-related malfunctions or performance issues were identified.A review of production records for this serial number did not note any related manufacturing nonconformances that would contribute to this event.
 
Event or Problem Description
The caller reported that the saline bag ran dry approximately 45 minutes into treatment, resulting in air in the venous bloodline.The user ended the treatment and was unable to return the patient¿s blood.The cartridge and saline bag were replaced, and treatment was restarted.During the restart, the patient¿s access line clotted, leading to a second instance of being unable to return the patient¿s blood.Approximately 480cc of blood was lost.No patient adverse event was noted as a result of this event.

Brand Name
TABLO HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key24506795
Report Number3010355846-2026-00026
Device Sequence Number9943577
Product Code KDI
UDI-Device Identifier00850001011204
UDI-Public(01)00850001011204(11)231215
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPN-0006000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown